# SDR AALA20040759

- Difficulty date: July 23, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N408AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49319
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - INFLIGHT T369/23 INBOUND TO DFW NOSE GEAR UNSAFE INDICATION EXTENSION FAULT.  NOSE GEAR FAILED TO EXTEND ON FIRST ATTEMPT.  EXTENDED AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE.  CYCLED NOSE GEAR SEVERAL TIME WITH NO FAULTS FOUND.  ALL INDICATIONS NORMAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
